# SDR SWAA2022110152281

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL SKYFLEX STA 887 THRU 1016 AT AFT GALLEY AREA 2022-517215 / [01] REPLACED FLOOR PANEL SKYFLEX STA 887 THRU 1016 AT AFT GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 STEP 3.F.(8)(A)(E);[02] COMPLETED
